MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-08
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that after inserting the intra-aortic balloon (iab) a leak occurred.The iab was removed and replaced with a new one.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.The device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot/serial number.Based on the lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.The review of the historical data indicates that no other similar complaint was reported for the same lot/serial number and reported failure mode.The overall 24 month product complaint trend data for the period apr-19 through mar-21 was reviewed.There were no triggers identified for the review period.Communication/interviews were performed to obtain all possible information.Reference complaint #(b)(4).H3 other text : device not returned.
 
Event or Problem Description

Brand Name
LINEAR 7.5 FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
MDR Report Key11607253
Report Number2248146-2021-00214
Device Sequence Number3280585
Product Code DSP
UDI-Device Identifier10607567109725
UDI-Public10607567109725
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2022
Device Model Number0684-00-0480-08
Device Catalogue Number0684-00-0475
Device Lot Number3000108623
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/14/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date04/02/2021
Supplement Report FDA Received Date06/24/2021
Patient Sequence Number1
Patient Age60 YR
Patient Weight60